# SDR ASOA20120905137

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145LR
- Aircraft serial: 145005
- Aircraft time: 30,352 hours, 29,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HE RT WING TORQUE BOX BOLT HOLE WAS  GOUGED.  A TEMPORARY REPAIR WAS DONE AND PLACED ON A DMI TO PERFORM A PERMANENT REPAIR WITHIN 300 F/C STARTING 05/21/12 IAW ETD 2012-145-005036.  MX REAMED THE RT WING TORQUE BOX HOLE ON THE INBD SIDE TO 9.662 MM IAW EC 5710-01188.  ALSO COMPLIED WITH THE HFEC IAW SOP 7511, NO DEFECTS NOTED AT THIS TIME.  ACFT WAS RELEASED TO SERVICE UPON COMPLETION OF CLOSING.
